Gastrointestinal complaints effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Gastrointestinal complaints effect occurred in 1%.

Patients statistics on Gastrointestinal complaints side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
155.21
0

Average height in Ft
5′ 8″
0

Average age
40
0

Ciprofloxacin Circle Diagram 6 consumers of 551 reported about Gastrointestinal complaints

  1. Bonnie M. Charlebois says:
    4.0 rating

    Ciprofloxacin for Urinary tract infection

    Habs for a mild urinary tract infection get 100mg twice a day. After the first pill everything itched and I tolerated it, because it ended after an hour, at night I felt sick. After the second tablet in the morning I was still bad and I was not hungry anymore. In the evening my legs hurt so much that I drove to the medical emergency service which immediately recognized the side effects. Now I and I have not taken a tablet for a day, still have stomach intestine problems even if the pain has become less. I definitely do not recommend it.

  2. Maxine G. Dickens says:
    4.5 rating

    Due to pyelitis taking 250mg of ciprofloxacin 2 daily, for 10 days. The renal pelvic inflammation has also been shown to decrease after ingestion (no more bacteria in the blood, kidneys on ultrasound back to normal). While taking any side effects, except slight tearing in the abdomen (may also be still from the inflammation said doctor) 2 days after termination of intake came similar symptoms as at the beginning of pyelonephritis. At first I thought she was not 100% cured, again doctor, blood, bladder and kidneys were ok. In the next week, constipation and a terrible burning in the abdomen that radiated to the bottom and lower leg, in addition spasmodic abdominal pain. Again doctor. Blood count, ultrasound, organs all ok .. Pain was always stronger, constant burning in the abdomen, which made sleeping at night impossible. Clarification at the gynecologist: no findings .. again emergency room, sono, CT .. without findings .. In the following week, the abdominal pain disappeared, the constipation is almost over. But there were other symptoms: heartburn, a constant nausea, but not the need to break, and sometimes more or less intestinal spasms. I have to say that I NEVER had diarrhea. The heartburn is over now. For about 2 weeks I have to deal with gastrointestinal problems, and this constant feeling of nausea. I can eat normally without vomiting, but it annoys me extremely. For about 2 weeks almost permanent tachycardia. Back then was clarified in the KKhaus: ECG, Herzecho all ok. Now about 5 weeks have passed since the start of revenue, and I feel worse than before taking. Why do NW still take time to take? The tachycardia and the feeling of nausea are the worst NWs, I hope that all comes to an end soon. The antibiotic helped fight the kidney infection, but I would never take it anymore. The whole NW limit me a lot in my everyday life. I want my old life back.

  3. Mary W. Ferguson says:
    4.5 rating

    Ciprofloxacin for Urinary tract infection

    Have this drug in March this year by my family doctor because of a urinary tract infection prescribed. First I took 500mg twice a day for 5 days, then the treatment was extended by another 5 days. Already while taking the first side effects showed: internal restlessness, Durchschlafprobleme, anxiety, depression, stomach and intestinal complaints (mucus and blood in the stool). Did not smell the treatment but (which I should have done better). After completing the intake it was really thick! My depression got even worse in end-time mood and that at the age of 36, plus muscle and tendon pain (could not even carry a backpack on my shoulder anymore). The stomach and intestinal complaints turned out to be a full-blown gastritis after a reflex (had no problems in this area before) and on the tongue I also got a nice fungal infection. Now 3 months later and 200 € poorer (which I was allowed to spend against the fungal infection and to build my broken intestinal flora) I’m still not completely free from side effects. Because of the depression and anxiety I am looking for some time now a therapist. For the muscle and joint pain I go for 2 months to massage and physiotherapy. Anyone can only guess beforehand to know exactly whether this drug is the right one for him, for me this type of drugs are no longer in question because my life and my health is too important. I used to tolerate other antibiotics well.

  4. Gloria R. Burt says:
    3.5 rating

    Ciprofloxacin for Urinary tract infection

    I was prescribed Ciprofloxacin 250mg for an acute urinary tract infection! The side effects were fatal, I would not recommend this drug to anyone! For 2 months I have due to a ciprofloxacin activated, osteochondrosis of the lumbar spine terrible pain, and tendonitis in the right shoulder! Other joint pain and muscle pain have also remained. In my opinion it is sold only with warnings !!! Allergic shock with blood pressure drop, after the first application! A headache; Dizziness; itching all over the body with redness, scaly skin on the nose, mouth, eyes; Joint and back pain, tiredness, eye irritation, dry, flaky skin, heel pain, nausea, gastrointestinal discomfort, tinnitus, brittle fingernails, sore throat, rhizome on the thumb joints, etc. I used to be healthy, active and athletic! This medicine made me sick!